MathSciNet Relay Station
MathSciNet bibliographic data
MR1077208 (92a:42039) 42C15 (35S99 46E30)
Auscher, P.; Tchamitchian, Ph. Bases d'ondelettes sur les courbes corde-arc, noyau de Cauchy et espaces de Hardy associés. (French) [Wavelet bases on chord-arc curves, Cauchy kernel and associated Hardy spaces] Rev. Mat. Iberoamericana 5 (1989), no. 3-4, 139–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement